Alert archive / Maine / Gale Warnings in 2012
Gale Warning 28, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 27, 2012, 8:35 PM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2012, 8:35 PM EST (01:35 UTC)
- Expired
- Dec 28, 2012, 3:43 PM EST
- In force
- 19 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
888 WHUS71 KGYX 280135 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 835 PM EST THU DEC 27 2012 ...WINDS GRADUALLY WIND DOWN TONIGHT... .WINDS HAVE FALLEN OFF TO GALE STRENGTH OVER MOST OF THE GULF OF MAINE... WITH EVEN LESSER SPEEDS IN CASCO BAY. EXPECT GALES TO LAST INTO THE EARLY HOURS OF THE MORNING. ANZ150>152-154-280900- /O.CAN.KGYX.SR.W.0005.000000T0000Z-121228T0200Z/ /O.NEW.KGYX.GL.W.0028.121228T0135Z-121228T0900Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 835 PM EST THU DEC 27 2012 ...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-280900- /O.CAN.KGYX.SR.W.0005.000000T0000Z-121228T0200Z/ /O.NEW.KGYX.SC.Y.0079.121228T0135Z-121228T0900Z/ CASCO BAY- 835 PM EST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 KT WITH GUSTS UP TO 30 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
813 WHUS71 KGYX 280810 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 310 AM EST FRI DEC 28 2012 ...NORTHWEST WINDS WILL REMAIN GUSTY THROUGH TODAY WITH EITHER SMALL CRAFT ADVISORIES OR GALE WARNINGS IN EFFECT FOR THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE... .WINDS HAVE DROPPED SOMEWHAT EARLY THIS MORNING BUT WILL STILL REMAIN QUITE GUSTY FROM THE NORTHWEST THROUGH TODAY. A GALE WARNING HAS BEEN ISSUED FOR THE EASTERN WATERS WHILE A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE WESTERN WATERS AS WELL AS CASCO AND PENOBSCOT BAYS FOR TODAY. SEAS WILL CONTINUE TO BE VERY ROUGH TODAY BUT THE TREND SHOULD BE FOR SEAS TO SUBSIDE THROUGH THE DAY. WINDS AND SEAS WILL FALL BELOW SMALL CRAFT ADVISORY LEVELS TONIGHT. ANZ151-154-282200- /O.CAN.KGYX.GL.W.0028.000000T0000Z-121228T0900Z/ /O.EXB.KGYX.SC.Y.0079.000000T0000Z-121228T2200Z/ PENOBSCOT BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 310 AM EST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 10 FEET THIS MORNING...SUBSIDING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-152-282200- /O.EXT.KGYX.GL.W.0028.000000T0000Z-121228T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 310 AM EST FRI DEC 28 2012 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS OF 35 TO 40 KT. * SEAS...6 TO 12 FEET THIS MORNING...SUBSIDING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-282200- /O.EXT.KGYX.SC.Y.0079.000000T0000Z-121228T2200Z/ CASCO BAY- 310 AM EST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET THIS MORNING...SUBSIDING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
039 WHUS71 KGYX 282043 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 343 PM EST FRI DEC 28 2012 ...NORTHWEST WINDS WILL REMAIN GUSTY INTO THE EVENING SO SMALL CAFT ADVISORIES HAVE BEEN ISSUED THROUGH 3 AM AND THE GALE WARNING HAS BEEN DROPPED... .WINDS ARE SUBSIDING SLOWLY AND WILL CONTINUE TO DO SO TONIGHT. SEAS WILL ALSO LOWER TONIGHT. WINDS AND SEAS WILL DROP BELOW SMALL CRAFT ADVISORY LEVELS LATE TONIGHT. ANZ150-152-291145- /O.CAN.KGYX.GL.W.0028.000000T0000Z-121228T2200Z/ /O.EXB.KGYX.SC.Y.0079.000000T0000Z-121229T0800Z/ /O.NEW.KGYX.GL.A.0009.121230T1200Z-121231T1200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 343 PM EST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ154-291145- /O.EXT.KGYX.SC.Y.0079.000000T0000Z-121229T0800Z/ /O.NEW.KGYX.GL.A.0009.121230T1200Z-121231T1200Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 343 PM EST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ151-153-290800- /O.EXT.KGYX.SC.Y.0079.000000T0000Z-121229T0800Z/ PENOBSCOT BAY-CASCO BAY- 343 PM EST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 27, 7:45 PM EST, 50 minutes earlier.
Area forecast discussion, Dec 27, 7:45 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
745 PM EST THU DEC 27 2012
.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST INTO THE MARITIMES TONIGHT. HIGH
PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST ON FRIDAY. ANOTHER
AREA OF LOW PRESSURE WILL MOVE OUT TO SEA WELL SOUTH OF NEW
ENGLAND SATURDAY AND SATURDAY NIGHT. HIGH PRESSURE WILL BUILD IN
FROM THE WEST LATE SUNDAY THEN SHIFT OFFSHORE ON MONDAY AS LOW
PRESSURE APPROACHES FROM THE NORTHWEST. LOW PRESSURE WILL CROSS
NORTHERN NEW ENGLAND MONDAY NIGHT THEN SHIFT INTO THE MARITIMES ON
TUESDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON WEDNESDAY
FOLLOWED BY AN ARCTIC FRONT ON THURSDAY.
&&
.NEAR TERM /TONIGHT/...
745PM UPDATE...WRAP AROUND MOISTURE HAS FINALLY MATERIALIZED AND
FORMED NEW SNOW BANDS ACROSS MUCH OF MAINE... PUSHING WESTWARD.
WILL CONTINUE THE WINTER STORM WARNING AS AN ADDITIONAL 1 TO 3
INCHES COULD FALL FROM THIS. HAVE DROPPED THE WINTER STORM WARNING
FOR CENTRAL NEW HAMPSHIRE AS SIGNIFICANT ACCUMULATIONS ARE OVER
THERE. THERE COULD ALSO BE UPSLOPE ENHANCEMENTS ON NORTHWEST FLOW
THROUGH THE NIGHT.
445PM UPDATE... HAVE UPDATED TO ADJUST POP TRENDS AS SNOW COMES TO
AN END TONIGHT. HAVE ALSO MADE ADJUSTMENTS TO THE STORM TOTAL
SNOWFALL AMOUNTS TO BETTER REFLECT WHAT HAS FALLEN SO FAR PLUS ANY
ADDITIONAL ACCUMULATIONS. SOUTHERN AND SOUTHEAST NEW HAMPSHIRE WAS
REMOVED FROM THE WINTER WEATHER HEADLINES AS ADDITIONAL SNOW
SHOWERS THERE ARE NOT EXPECTED TO ACCUMULATE. FURTHER EAST... AN
ADDITIONAL 1 TO 3 OR 2 TO 4 INCHES IS POSSIBLE THROUGH TONIGHT.
COASTAL FRONT HAS NOW PUSHED WELL OFFSHORE AS SEEN BY GYX RADAR.
THIS HAS SWITCHED WINDS AROUND TO NORTH OR NORTHWEST AT ALL
LOCATIONS... SO EXPECT PRECIPITATION TO BE ALL SNOW AT THIS POINT
ONWARD.
PREVIOUS DISCUSSION...
AT 1PM THE LOW CENTER WAS LOCATED ON THE CAPE COD CANAL AND
MOVING NORTHEAST INTO THE GULF OF MAINE. THE COASTAL FRONT REMAINS
RIGHT ALONG THE OCEAN.. WITH SLEET MIXING INTO PSM AND PWM. JUST
INLAND OF THIS... WIDESPREAD 6+ INCHES OF SNOW HAVE BEEN REPORTED
AND HEAVY SNOW CONTINUES. THE COASTAL FRONT IS EXPECTED TO PIVOT
AS THE LOW MOVES THROUGH... RESULTING IN A SWITCH BACK TO SNOW
ALONG THE SOUTHERN NEW HAMPSHIRE COAST. AS THE LOW MOVES THROUGH
THE GULF OF MAINE WARM AIR WILL MOVE INTO THE MIDCOAST...
RESULTING IN A SWITCH TO RAIN AND SLEET AROUND SUNSET. SNOW WILL
BEGIN TO WRAP UP ACROSS WESTERN NEW HAMPSHIRE BY 8PM... AND
GRADUALLY PULL OUT OF WESTERN MAINE BY 2AM.
WINDS ARE OUT OF THE NORTHEAST AT 1PM... BUT WILL BECOME
NORTHWESTERLY BY 8PM AS THE LOW MOVES THROUGH THE GULF OF MAINE.
QPF AMOUNTS REMAIN HIGH... WITH PORTIONS OF YORK COUNTY THAT ARE
ALL RAIN RECEIVING OVER 1.2 INCHES SO FAR. HAVE GONE WITH THE RFC
QPF AS IT SEEMS TO BE IN-LINE WITH REPORTS SO FAR.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
AS LOW PRESSURE PULLS OFF TO THE NORTHEAST TOMORROW...WINDS WILL
SHIFT MORE NORTHERLY. THIS SHOULD PRODUCE SOME WEAK UPSLOPE SNOW
OVER THE MOUNTAINS OF WESTERN MAINE AND NEW HAMPSHIRE DURING THE
EARLY PART OF THE DAY. SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED.
HIGH PRESSURE WILL THEN MOVE IN FOR FRIDAY NIGHT AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
A VERY PROGRESSIVE S/WV TROF WILL MOVE ACROSS THE MID ATLANTIC
COAST SATURDAY NIGHT SPAWNING A SFC LOW PRESSURE SYSTEM WELL S OF
CAPE COD. THIS SYSTEM WILL CONTINUE TO INTENSIFY BUT PASS TOO FAR
S+E OF OUR AREA TO POSE MUCH OF A CONCERN. ALL MODELS GENERALLY
AGREE OF THE TRACK WELL OUT TO SEA INCLUDING THE LATEST EURO MODEL
WHICH PREVIOUSLY BROUGHT IT MUCH CLOSER TO THE MAINE COAST. WILL
CONTINUE A CHC OF LGT SNW OR SNW SHOWERS FOR THE LATE SAT AND SAT
NIGHT WITH ONLY MINIMAL EFFECTS.
THIS SYSTEM MOVES SOUTH OF THE MARITIMES ON SUNDAY AS HIGH PRES
BUILDS IN FROM THE W. THIS WILL SET UP A COLD NW FLOW OVER THE
REGION ON SUNDAY. THE HIGH MOVES QUICKLY ACROSS THE REGION SUNDAY
NGT FOLLOWED BY A FAST MOVING AND WEAK AREA OF LOW PRES. THIS LOW
TRACKS ACROSS NRN NEW ENGLAND LATE MONDAY INTO EARLY TUESDAY
BRINGING A CHC OF -SN...MORE SO OVER NRN AREAS BASED ON THE
CURRENT TRACK. THIS LOW MOVES INTO THE MARITIMES LATE TUESDAY WITH
HIGH PRES TO FOLLOW FOR WEDNESDAY WHICH BRINGS FAIR WX TO THE
REGION.
TEMPS WILL REMAIN COLD THRU THE OUTLOOK PERIOD WITH TEMPS NEAR OR
SLIGHTLY BELOW NORMAL READINGS.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...IFR/LIFR CEILINGS/VSBY THROUGH TONIGHT...IMPROVING TO
VFR ON FRIDAY WITH AREAS OF MVFR CEILINGS IN THE NORTH.
LONG TERM...PASSING OCEAN STORM COULD PRODUCE -SN WITH MVFR OR
POSSIBLY IFR CONDITIONS LATE SATURDAY INTO EARLY SUNDAY WITH
LOWEST CONDITIONS NEAR THE COAST. A WEAK FAST MOVING LOW PRES
SYSTEM BRINGS PSBL MVFR TO MAYBE IFR CONDITIONS IN -SHSN LATE
MONDAY INTO TUESDAY...MORE SO OVER NRN AREAS.
&&
.MARINE...
SHORT TERM...CONTINUING STORM WARNINGS.
LONG TERM...STRONG OCEAN LOW LIKELY TO GIVE US AT LEAST SCA
CONDITIONS SATURDAY NGT INTO SUNDAY. AS THE LOW MOVES OFF TO THE
NE AND OUT TO SEA ON SUNDAY A STRONG NW FLOW SETS UP THAT MAY LEAD
TO GLW CONDITIONS LATE SUNDAY INTO SUNDAY NGT OVER THE COASTAL
WATERS. CONDITIONS EASE UP MONDAY AS HIGH PRES MOVES TO THE E AND
WEAK LOW PRES MOVES IN FROM THE W LATE IN THE DAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 4 AM EST FRIDAY FOR MEZ007>009-
012>014-018>028.
NH...WINTER STORM WARNING UNTIL 4 AM EST FRIDAY FOR NHZ001>004-006.
MARINE...STORM WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ150>154.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Dec 27, 7:44 PM EST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 744 PM EST THU DEC 27 2012 MEZ007>009-012>014-018>028-NHZ001>004-006-290045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN CARROLL- 744 PM EST THU DEC 27 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ005-007>010-013-014-290045- SOUTHERN GRAFTON-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 744 PM EST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-290045- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 744 PM EST THU DEC 27 2012 ...STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:35 PM EST | Small Craft Advisory | GYX | 30 hr | |
| Dec 28, 3:43 PM EST | Gale Watch | GYX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.